# SDR DLL10980549

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AT FS 328 AND LBL 22 WAS FOUND CORRODED NEAR THE CORNER OF THE NOSE LANDING GEAR DOOR CUTOUT.  THE EXISTING  AD MANDATED MOD DOUBLERS WERE ALSO FOUND CORRODED.  THE SKIN WAS TRIMMED AWAY TO REMOVE THE CORROSION AND THE MOD DOUBLERS WERE REMADE TO ENCOMPASS THE DAMAGE.  THE REPAIR WAS ACCOMPLISHED PER ER/A 364164-14AD, REV A.
